# SDR CALA2025112411412

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 66,044 hours, 27,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - RH AFT OVERWING EMERGENCY LIGHT INOP. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IN REF TO AMM 33-51-00. RH AFT OVERWING EMEGENCY LIGHT FUNCTIONS PROPERLY. NO FAULTS FOUND. OPS CHECK GOOD AT THIS TIME.
